# SDR IPXA2015081792392

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 15,836 hours, 9,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: F5237230420000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME 61A IS CRACKED AND OUT OF LIMITS.  R & R FRAME 61A FITTING AND BUSHINGS.
